# SDR USAA2014052700039

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 46,184 hours, 18,892 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: E0250A0
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

THREE DIFFERENT TIMES, AT CRUISE, AT INITIAL DESCENT & LEVEL ON APPROACH, GOT SHARP QUICK UNCOMMANDED RUDDER INPUTS.  RUDDER PEDALS DID NOT MOVE & NO RUDDER TRIM MOVEMENT OBSERVED.  SHUT OFF FAC 1 & IT APPEARED TO CORRECT.  REPLACED RELAY RTL SYS 1, 13CC1 IAW TSM 22-61-00-810-803A.
